| Catalog Number |
15-158 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/14/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "capsular contractures, baker grade iii" and "rupture".This record is for the right side.Device remains implanted and it will be returned.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contractures, baker grade iii" and "rupture".